# SDR C2XA08RI165

- Difficulty date: October 28, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 16,732 hours, 12,793 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800104
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2473 - EWR - FLIGHT CREW REPORTED NR 2 BLEED FAIL INDICATION ON CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED BLEED PUSHBUTTON AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
